# SDR DALA1135001608

- Difficulty date: December 8, 2010
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 47,719 hours, 6,595 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP OTBD L/E FAIRING FOUND DELAMINATED.  COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA AS PER SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 FIG 5.
